Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2011, Volume 12, Issue 2, Pages 192–203 (Mi cheb91)  

Joint universality for zeta-functions of different types

Antanas Laurinčikasab, Renata Macaitienėb, Darius Šiaučiūnasb

a Faculty of Mathematics and Informatics, Vilnius University, Naugarduko 24, LT-03225 Vilnius, Lithuania
b Faculty of Mathematics and Informatics, Šiauliai University, P. Višinskio 19, LT-77156, Šiauliai, Lithuania

Full text: PDF file (408 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 12.10.2011
Language:

Citation: Antanas Laurinčikas, Renata Macaitienė, Darius Šiaučiūnas, “Joint universality for zeta-functions of different types”, Chebyshevskii Sb., 12:2 (2011), 192–203

Citation in format AMSBIB
\Bibitem{LauMacSia11}
\by Antanas~Laurin{\v{c}}ikas, Renata~Macaitien{\.e}, Darius~{\v S}iau{\v{c}}i{\=u}nas
\paper Joint universality for zeta-functions of different types
\jour Chebyshevskii Sb.
\yr 2011
\vol 12
\issue 2
\pages 192--203
\mathnet{http://mi.mathnet.ru/cheb91}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2920057}


Linking options:
  • http://mi.mathnet.ru/eng/cheb91
  • http://mi.mathnet.ru/eng/cheb/v12/i2/p192

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:159
    Full text:61
    References:14
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021